Optimality and duality for nonsmooth multiobjective programming problems with \(V\)-\(r\)-invexity. (English) Zbl 1206.49035

Author’s abstract: “We consider a class of nonsmooth multiobjective programming problems in which involved functions are locally Lipschitz. A new concept of invexity for locally Lipschitz vector-valued functions is introduced, called \(V\)-\(r\)-invexity. The generalized Karush-Kuhn-Tuker necessary and sufficient optimality conditions are established and duality theorems are derived for nonsmooth multiobjective programming problems involving \(V\)-\(r\)-invex functions (with respect to the same function \(\eta \)).”
Consisting of five parts and of a list of references including 25 works, the article does not contain any numerical example attention of the author is concentrated on the theoretical problems of duality and optimality conditions for nonsmooth multiobjective programming problems.


49N15 Duality theory (optimization)
90C29 Multi-objective and goal programming
90C26 Nonconvex programming, global optimization
90C46 Optimality conditions and duality in mathematical programming
49J52 Nonsmooth analysis
49J30 Existence of optimal solutions belonging to restricted classes (Lipschitz controls, bang-bang controls, etc.)
Full Text: DOI


[1] Antczak T.: Multiobjective programming under d-invexity. Eur. J. Oper. Res. 137, 28–36 (2002) · Zbl 1027.90076
[2] Antczak T.: V-r-invexity in multiobjective programming. J. Appl. Anal. 11(1), 63–80 (2005) · Zbl 1140.90485
[3] Antczak T.: r-pre-invexity and r-invexity in mathematical programming. Comput. Math. Appl. 50, 551–566 (2005) · Zbl 1129.90052
[4] Clarke F.H.: Nonsmooth optimization. Wiley-Interscience, New York (1983) · Zbl 0582.49001
[5] Craven B.D.: Nonsmooth multiobjective programming. Numer. Funct. Anal. Optim. 10(1 and 2), 49–64 (1989) · Zbl 0645.90076
[6] Egudo, R.R., Hanson, M.A.: On sufficiency of Kuhn–Tucker conditions in nonsmooth multiobjective programming. Florida State University Technical Report M-888 (1993) · Zbl 0797.90081
[7] Giorgi, G., Guerraggio, A.: The notion of invexity in vector optimization: smooth and nonsmooth case. In: Crouzeix, J.P., Martinez-Legaz, J.E., Volle, M. (eds.) Generalized Convexity, Generalized Monotonicity. Proceedings of the Fifth Symposium on Generalized Convexity, Luminy, France. Kluwer, Dordrecht (1997) · Zbl 0953.90049
[8] Hanson M.A.: On sufficiency of the Kuhn–Tucker conditions. J. Math. Anal. Appl. 80, 545–550 (1981) · Zbl 0463.90080
[9] Jeyakumar V.: Equivalence of a saddle-points and optima, and duality for a class of non-smooth non-convex problems. J. Math. Anal. Appl. 130, 334–343 (1988) · Zbl 0642.49018
[10] Jeyakumar V., Mond B.: On generalized convex mathematical programming. J. Aust. Math. Soc. Ser. B 34, 43–53 (1992) · Zbl 0773.90061
[11] Kanniappan P.: Necessary conditions for optimality of nondifferentiable convex multiobjective programming. J. Optim. Theory Appl. 40(2), 167–174 (1983) · Zbl 0488.49007
[12] Kaul R.N., Suneja S.K., Lalitha C.S.: Generalized nonsmooth invexity. J. Inf. Optim. Sci. 15, 1–17 (1994) · Zbl 0852.90113
[13] Kaul R.N., Suneja S.K., Sivastava M.K.: Optimality criteria and duality in multiple objective optimization involving generalized invexity. J. Optim. Theory Appl. 80, 465–482 (1994) · Zbl 0797.90082
[14] Lee G.M.: Nonsmooth invexity in multiobjective programming. J. Inf. Optim. Sci. 15, 127–136 (1994) · Zbl 0826.90100
[15] Mangasarian O.L.: Nonlinear Programming. McGraw-Hill, New York (1969)
[16] Mishra S.K., Mukherjee R.N.: Generalized convex composite multi-objective nonsmooth programming and conditional proper efficiency. Optimization 34, 53–66 (1995) · Zbl 0855.90115
[17] Mishra S.K., Mukherjee R.N.: On generalized convex multiobjective nonsmooth programming. J. Aust. Math. Soc. Ser. B 38, 140–148 (1996) · Zbl 0858.90111
[18] Mond B., Weir T.: Generalized concavity and duality. In: Schaible, S., Ziemba, W.T. (eds) Generalized Concavity in Optimization and Economics, pp. 263–279. Academic Press, New York (1981) · Zbl 0538.90081
[19] Osuna-Gomez R., Rufian-Lizana A., Ruiz-Canales P.: Invex functions and generalized convexity in multiobjective programming. J. Optim. Theory Appl. 98(3), 651–661 (1998) · Zbl 0921.90133
[20] Pareto V.: Course d’economie politique. Rouge, Lausanne (1896)
[21] Reiland T.W.: Nonsmooth invexity. Bull. Aust. Math. Soc. 42, 437–446 (1990) · Zbl 0711.90072
[22] Reiland T.W.: Nonsmooth analysis of vector-valued mappings with contributions to nondifferentiable programming. Numer. Funct. Anal. Optim. 8(3 and 4), 301–323 (1986) · Zbl 0695.49021
[23] Schechter M.: A subgradient duality theorem. J. Math. Anal. Appl. 61, 850–855 (1976) · Zbl 0369.90104
[24] Singh C.: Optimality conditions in multiobjective differentiable programming. J. Optim. Theory Appl. 53(1), 115–123 (1987) · Zbl 0593.90071
[25] Wolfe P.: A duality theorem for nonlinear programming. Q. Appl. Math. 19, 239–244 (1961) · Zbl 0109.38406
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.